Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Harmonic maps defined on a manifold with a degenerate metric


Author: Jia Xing Hong
Journal: Proc. Amer. Math. Soc. 106 (1989), 471-479
MSC: Primary 58E20
DOI: https://doi.org/10.1090/S0002-9939-1989-0955999-7
MathSciNet review: 955999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some nonexistence and existence of harmonic maps defined on a manifold with a degenerate metric are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E20

Retrieve articles in all journals with MSC: 58E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0955999-7
Keywords: Maximum principle, equation of mixed type, completely integrable system
Article copyright: © Copyright 1989 American Mathematical Society